Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2008, 4:01 AM CDT for Hunt County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 4:01 AM CDT (09:01 UTC)
- Expired
- Apr 4, 2008, 4:32 AM CDT
- In force
- 31 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 135 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 4:07 AM CDT | HAIL 1 | 7 E Greenville, TX | QUARTER SIZE HAIL COVERING HIGHWAY 380 |
| Apr 4, 4:19 AM CDT | HAIL 1 | Greenville, TX | QUARTER SIZE HAIL IN GREENVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS54 KFWD 040900
SVRFWD
TXC231-041000-
/O.NEW.KFWD.SV.W.0113.080404T0901Z-080404T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 AM CDT
* AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF CADDO MILLS...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CELESTE BY 410 AM
GREENVILLE BY 415 AM
CAMPBELL BY 425 AM
COMMERCE BY 430 AM
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
LAT...LON 3329 9629 3336 9586 3317 9586 3315 9586
3299 9586 3298 9628
TIME...MOT...LOC 0901Z 263DEG 39KT 3311 9628
$$
SCHULTZ2 follow-up statements
000
WWUS54 KFWD 040921
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT FRI APR 4 2008
TXC231-041000-
/O.CON.KFWD.SV.W.0113.000000T0000Z-080404T1000Z/
HUNT TX-
421 AM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HUNT COUNTY...
AT 421 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
EAST OF GREENVILLE...MOVING EAST AT 45 MPH.
SEVERAL REPORTS HAVE INDICATED QUARTER SIZE HAIL ACROSS HUNT
COUNTY...INCLUDING 1 INCH HAIL COVERING THE GROUND IN GREENVILLE.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COMMERCE BY 430 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3300 9611 3330 9620 3332 9616 3332 9611
3333 9609 3333 9604 3336 9586 3300 9586
3299 9587
TIME...MOT...LOC 0921Z 263DEG 39KT 3313 9602
$$
SCHULTZ000
WWUS54 KFWD 040932
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT FRI APR 4 2008
TXC231-040942-
/O.CAN.KFWD.SV.W.0113.000000T0000Z-080404T1000Z/
HUNT TX-
432 AM CDT FRI APR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNT COUNTY IS
CANCELLED...
AT 432 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE ACROSS EASTERN PORTIONS OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3300 9611 3330 9620 3332 9616 3332 9611
3333 9609 3333 9604 3336 9586 3300 9586
3299 9587
TIME...MOT...LOC 0932Z 263DEG 39KT 3314 9588
$$
SCHULTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:37 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 4, 3:37 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CDT FRI APR 4 2008 ZONES WILL BE DELAYED SLIGHTLY AS CONVECTIVE WATCHES WILL LIKELY BE RECONFIGURED FROM THE SPC WITHIN THE HOUR. .DISCUSSION...COLD FRONT CONTINUES TO SURGE SOUTHWARD THIS MORNING AND CAN CLEARLY BE SEEN ON RADAR JUST SOUTH OF THE METROPLEX. MOST OF THE THUNDERSTORM ACTIVITY IS ALONG AND JUST BEHIND THE FRONT WHERE PLENTY OF ELEVATED INSTABILITY RESIDES. THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING BASEBALL SIZE HAIL. FRONT WILL CONTINUE SOUTHWARD THROUGH THE EARLY MORNING SO WILL HAVE HIGHEST POPS MAINLY ACROSS THE SOUTHERN AND EASTERN HALF OF THE CWA THROUGH MIDDAY THEN SHOW THINGS TAPERING OFF. EXPECT CLOUDS TO LINGER AROUND FOR THE BETTER PART OF THE DAY THEN THINGS SHOULD BEGIN TO CLEAR OUT BY THIS EVENING. UPPER S/W RESPONSIBLE FOR THIS ROUND OF ACTIVITY WILL DEPART THE AREA TODAY...BUT PATTERN IS EXPECTED TO REMAIN RATHER PROGRESSIVE AND UNSETTLED OVER THE NEXT SEVERAL DAYS. NEXT SHOT FOR ANY THUNDERSTORMS APPEARS TO BE ON MONDAY AFTERNOON WHEN A S/W SWINGS THROUGH THE CENTRAL PLAINS. MOISTURE WILL BE LIMITED...BUT FORCING ALONG DRYLINE AND SUFFICIENT INSTABILITY MAY BE ENOUGH TO GENERATE SOME ISOLATED CONVECTION. BETTER RAIN CHANCES APPEAR TO BE TOWARD THE MIDDLE/END OF THE WEEK...ON WED/THU WHEN WESTERN US FLOW BECOMES MORE AMPLIFIED AND A DEEPER TROF DIGS INTO THE SOUTHERN PLAINS. ALL OF THE MEDIUM RANGE GUIDANCE INDICATES A SURFACE LOW DEVELOPING OVER WEST TEXAS LATE WEDNESDAY WITH A COUPLE OF SHOTS AT THUNDERSTORMS BY WED AFTN AND THURSDAY. HAVE RAISED POPS SLIGHTLY FOR THIS TIMEFRAME AND WILL CONTINUE TO WATCH. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 45 72 52 77 / 50 5 0 5 5 WACO, TX 67 46 75 53 79 / 80 5 0 5 5 PARIS, TX 59 42 69 49 73 / 70 5 0 5 5 DENTON, TX 63 43 71 51 75 / 40 5 0 5 5 MCKINNEY, TX 63 43 71 51 75 / 50 5 0 5 5 DALLAS, TX 64 46 72 53 77 / 60 5 0 5 5 TERRELL, TX 64 45 70 52 77 / 70 5 0 5 5 CORSICANA, TX 65 45 72 52 78 / 90 5 0 5 5 TEMPLE, TX 68 47 76 52 80 / 80 5 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && DUNN
Hazardous weather outlook, Apr 3, 3:30 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT THU APR 3 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR...WITH A SLIGHT RISK ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS. THROUGH THE EARLY EVENING HOURS...THE SEVERE THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF NORTH TEXAS. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE VERY LARGE AND DESTRUCTIVE HAIL. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES. LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND AFFECT ALL OF NORTH TEXAS. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHWARD MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAIN...DAMAGING WINDS...LARGE HAIL...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN... THE COLD FRONT WILL MOVE THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE MIDDAY FRIDAY. SOME LINGERING SEVERE STORMS ARE POSSIBLE FRIDAY MORNING SOUTHEAST OF A CANTON TO TEMPLE LINE. OTHERWISE THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS NORTH TEXAS DURING THE DAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS MONDAY AND AGAIN WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUESTED THIS EVENING AND OVERNIGHT. 92
In the hours before
Special weather statement, Apr 4, 3:27 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT FRI APR 4 2008
TXZ104-040900-
COLLIN TX-
327 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
AT 327 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF THE COLONY...MOVING EAST AT
39 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ANNA...CELINA...
FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS...
MCKINNEY...PLANO...PRINCETON AND PROSPER.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3298 9683 3340 9682 3340 9639 3339 9637
3336 9638 3334 9636 3335 9633 3333 9630
3319 9628
TIME...MOT...LOC 0827Z 248DEG 34KT 3309 9689
77/TLDLocal storm report, Apr 4, 3:47 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT FRI APR 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL PLANO 33.05N 96.75W
04/04/2008 E1.00 INCH COLLIN TX AMATEUR RADIOSpecial weather statement, Apr 4, 3:49 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT FRI APR 4 2008
TXZ157-040915-
CORYELL TX-
349 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GATESVILLE...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3146 9817 3170 9769 3133 9742 3130 9745
3130 9748 3124 9759 3121 9763 3121 9766
3108 9791
TIME...MOT...LOC 0849Z 245DEG 35KT 3131 9767
77/TLDLocal storm report, Apr 4, 3:51 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT FRI APR 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL ALLEN 33.11N 96.67W
04/04/2008 E1.00 INCH COLLIN TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN ALLEN...LUCAS...NW PARKERSpecial weather statement, Apr 4, 3:51 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT FRI APR 4 2008
TXZ142-156-040915-
MILLS TX-LAMPASAS TX-
351 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMPASAS COUNTY
MILLS COUNTY
AT 351 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF SAN SABA...MOVING NORTHEAST AT
34 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE...LAMPASAS AND
MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3114 9855 3124 9858 3126 9862 3130 9861
3135 9867 3135 9872 3141 9873 3138 9877
3148 9900 3160 9881 3170 9874 3173 9851
3106 9792 3104 9842
TIME...MOT...LOC 0851Z 243DEG 30KT 3122 9842
77/TLDSpecial weather statement, Apr 4, 3:55 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT FRI APR 4 2008
TXZ122-040930-
VAN ZANDT TX-
355 AM CDT FRI APR 4 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
VAN ZANDT COUNTY
AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
MINEOLA TO 8 MILES SOUTHWEST OF CANTON...MOVING EAST AT 34 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...EDOM...
FRUITVALE...GRAND SALINE AND VAN.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3251 9608 3253 9607 3277 9577 3272 9564
3269 9560 3255 9557 3249 9558 3245 9555
3237 9553 3237 9605
TIME...MOT...LOC 0855Z 270DEG 30KT 3280 9559 3245 9592
77/TLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 45 min |
| Apr 3, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 52 min |
| Apr 3, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 54 min |
| Apr 3, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 63 min |
| Apr 3, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 45 min |
| Apr 3, 11:12 PM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Apr 3, 11:20 PM CDT | Special Weather Statement | FWD | Young | 25 min |
| Apr 3, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 22 min |
| Apr 3, 11:27 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| Apr 3, 11:28 PM CDT | Special Weather Statement | FWD | Grayson | 32 min |
| Apr 3, 11:31 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| Apr 3, 11:51 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 24 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| Apr 4, 12:29 AM CDT | Special Weather Statement | FWD | Young | 31 min |
| Apr 4, 12:40 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 4, 12:49 AM CDT | Special Weather Statement | FWD | Montague | 26 min |
| Apr 4, 12:58 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 4, 1:07 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 4, 1:14 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| Apr 4, 1:38 AM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 4, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 64 min |
| Apr 4, 1:50 AM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Apr 4, 2:03 AM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Apr 4, 2:04 AM CDT | Special Weather Statement | FWD | Palo Pinto | 26 min |
| Apr 4, 2:10 AM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 4, 2:19 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| Apr 4, 2:24 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 35 min |
| Apr 4, 2:31 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Lamar | 29 min |
| Apr 4, 2:50 AM CDT | Special Weather Statement | FWD | Hopkins | 25 min |
| Apr 4, 2:52 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Apr 4, 2:58 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 32 min |
| Apr 4, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 37 min |
| Apr 4, 3:14 AM CDT | Special Weather Statement | FWD | Hopkins | 31 min |
| Apr 4, 3:27 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 31 min |
| Apr 4, 3:49 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 4, 3:51 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 24 min |
| Apr 4, 3:55 AM CDT | Special Weather Statement | FWD | Van Zandt | 35 min |
| Apr 4, 4:20 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Mills | 25 min |
| Apr 4, 4:24 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 38 min |
| Apr 4, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Coryell | 43 min |
| Apr 4, 4:43 AM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Apr 4, 5:27 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 39 min |
| Apr 4, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 56 min |
| Apr 4, 7:50 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
| Apr 4, 8:21 AM CDT | Special Weather Statement | FWD | Robertson | 24 min |
| Apr 4, 8:30 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 26 min |
| Apr 4, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 25 min |
| Apr 4, 9:02 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 43 min |
| Apr 4, 9:07 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 24 min |
| Apr 4, 9:10 AM CDT | Special Weather Statement | FWD | Bell | 35 min |
| Apr 4, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls | 30 min |
| Apr 4, 9:29 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 4, 9:40 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 4, 1:30 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 7 hr |
| Apr 4, 4:21 PM CDT | River Flood Warning | FWD | Hunt | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.